×

zbMATH — the first resource for mathematics

Embedding of open Riemannian manifolds by harmonic functions. (English) Zbl 0307.31003

MSC:
31B05 Harmonic, subharmonic, superharmonic functions in higher dimensions
53C20 Global Riemannian geometry, including pinching
35J25 Boundary value problems for second-order elliptic equations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] N. ARONSZAJN, A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order, J. Math. Pures Appl., 36 (1957), 235-249. · Zbl 0084.30402
[2] S. BOCHNER, Analytic mappings of compact Riemann spaces into Euclidean space, Duke Math. J., 3 (1937), 339-354. · JFM 63.1244.01
[3] S.S. CAIRNS, On the triangulation of regular loci, Ann. of Math., 35 (1934), 579-587. · JFM 60.1217.09
[4] S.-S. CHERN, An elementary proof of the existence of isothermal parameters on a surface, Proc. Amer. Math. Soc., 6 (1955), 771-782. · Zbl 0066.15402
[5] H.O. CORDES, Über die bestimmtheit der Lösungen elliptischer differentialgleichungen durch anfangsvorgaben, Nachr. Akad. Wiss. Göttingen, Math. Phys. K1. IIa, no 11 (1956), 239-258. · Zbl 0074.08002
[6] W. FELLER, Über die Lösungen der linearen partiellen differentialgleichungen zweiter ordnung von elliptischen typus, Math. Ann., 102 (1930), 633-649. · JFM 56.0419.01
[7] H. GRAUERT, On Levi’s problem and the imbedding of real-analytic manifolds, Ann. of Math., 68 (1958), 460-472. · Zbl 0108.07804
[8] R.E. GREENE, Isometric embedding of riemannian and pseudo-Riemannian manifolds, Memoir 97, Amer. Math. Soc., 1970. · Zbl 0203.24004
[9] R.E. GREENE, and H. WU, Integrals of subharmonic functions on manifolds of nonnegative curvature (to appear). · Zbl 0342.31003
[10] L. HÖRMANDER, An introduction to complex analysis in several variables. D. Van Nostrand, Princeton, New Jersey, 1966. · Zbl 0138.06203
[11] P.D. LAX, A stability theorem for abstract differential equations and its application to the study of the local behavior of solutions of elliptic equations, Comm. Pur Appl. Math., 9 (1956), 747-766. · Zbl 0072.33004
[12] B. MALGRANGE, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Annales de l’Institut Fourier, 6 (1955-1956), 271-355. · Zbl 0071.09002
[13] C.B. MORREY, The analytic imbedding of abstract real-analytic manifolds, Ann. of Math., 68 (1958), 159-201. · Zbl 0090.38401
[14] J.R. MUNKRES, Elementary differential topology, Princeton University Press, Princeton, New Jersey, 1966. · Zbl 0161.20201
[15] R. NARASIMHAN, Analysis on real and complex manifolds, North-Holland, Amsterdam, 1968. · Zbl 0188.25803
[16] J.F. NASH, The imbedding problem for Riemannian manifolds, Ann. of Math., 63 (1956), 20-63. · Zbl 0070.38603
[17] A. PLIŚ, A smooth linear elliptic differential equation without a solution in a sphere, Comm. Pure Appl. Math., 14 (1961), 599-617. · Zbl 0163.13103
[18] M.H. PROTTER, Unique continuation for elliptic equations, Trans. Amer. Math. Soc., 95 (1960), 81-91. · Zbl 0094.07901
[19] G. de RHAM, Variétés différentiables, Hermann, Paris, 1955. · Zbl 0065.32401
[20] H.L. ROYDEN, The analytic approximation of differentiable mappings, Math. Ann., 139 (1960), 171-179. · Zbl 0091.37003
[21] H. WHITNEY, Analytic coordinate systems and arcs in a manifold, Ann. of Math., 38 (1937), 809-818. · JFM 63.0651.01
[22] H. WU, Remarks on the first main theorem in equidistribution theory. II, J. Differential Geometry, 2 (1968), 369-384. · Zbl 0177.11301
[23] L. BERS, Local behavior of solutions of general linear elliptic equations, Comm. Pure Appl. Math., 8 (1955), 473-496. · Zbl 0066.08101
[24] L. BERS, F. JOHN, and M. SCHECHTER, Partial differential equations, Interscience Publishers, New York, 1964.
[25] B. MALGRANGE, Plongement des variétés analytiques-réelles, Bull. Soc. Math. France, 85 (1957), 101-113. · Zbl 0079.39103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.